# SDR ABXA080192

- Difficulty date: February 5, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 64,305 hours, 30,025 cycles
- Engine: Ge CF680A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063508
- Part serial: WYG50138
- Condition: Defective
- Location: Rt Engine
- Part time: 935 hours, 273 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENG COMPRESSOR STALL AT LEVEL OFF 37000` ENG STABLE AT POWER REDUCTION.  ENG PARAMETERS NORMAL EVENT RECORDED.  RIGGED VSV, CHECKED FEEDBACK CABLE, WITHIN LIMITS.  COMPLIED WTIH BOROSCOPE INSPECTION.  NO DAMAGE NOTED IAW B767 MM 75-31-03-5-72-00-00-6.  REMOVED AND REPLACED RT ENG MEC IAW B767 MM 73-2-01-4.  OPS AND LEAK CHECKED GOOD AND IDLE GEAR RUN PER MM 71-00/50.  (S)
